# SDR FDEA201601200266

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213212
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT FROM FRAME 13A - 16A, -Y1959, CORRODED.  REMOVED CORROSION IAW SRM 51-74-10, REMOVED FLOOR SUPPORT IAW SRM 51-40-21.  FABRICATED NEW FLOOR SUPPORT, AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21.  CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
